# SDR IXXA20170216144

- Difficulty date: December 16, 2016
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. STRINGER TIE CRACKED AT STATION 390 STRINGER 32L. REMOVED AND REPLACED STRINGER TIE AT STATION 390 STRINGER 32L IN ACCORDANCE WITH SRM 51-40-02 PARAGRAPH 7.
